# SDR 3J7R2024060300001

- Difficulty date: June 1, 2024
- Submitted: June 3, 2024
- Operation: General aviation
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N176QS
- Make and model: Bombdr BD7002A12
- Aircraft serial: 70096
- Aircraft time: 1,910 hours, 637 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 340020
- Part serial: 012119
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT WILL NOT ILLUMINATE, LEFT UPPER AFT 2ND CABIN PARTITION AT FS 595.20
